# SDR SWAA2023082975855

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 PREVIOUS REPAIR UPPER FWD FLANGE AT FLOORBOARD HOLES RBL 39 & RBL 42 WL 208<[01] NO ALLOWABLE LIMITS FOUND ON SRM FOR PREVIOUS REPAIR DAMAGE REPAIR PARTS TO BE REMOVED AND BS986 TO BE REPAIRED I.A.W SRM 53-70-51-2R-4 REPAIR. 4 ALTERNATIVE 1 LBL50-RBL 50 DUE TO DAMAGE FOUND OUT LIMITS AND RECORD ON COSTUMER CARD TTG8Q00M20WP;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE;[03] ALL STEPS VERIFIED;[04] CORROSION WAS FOUND ON THE PREVIOUS REPAIR UPPER CHORD OF THE BS 986.5 FLOOR BEAM IN MULTIPLE PLACES; BETWEEN LBL 45 AND RBL 45. THE DAMAGE WAS BLENDED BEYOND THE LIMITS OF 737-700 SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1; DAMAGE WAS REMOVED & REPAIRED PER EA 23-153-02176;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
